BibTeX record journals/rsa/SimonsY96

download as .bib file

@article{DBLP:journals/rsa/SimonsY96,
  author    = {Gordon Simons and
               Yi{-}Ching Yao},
  title     = {Asymptotic sine laws arising from alternating random permutations
               and sequences},
  journal   = {Random Struct. Algorithms},
  volume    = {8},
  number    = {1},
  pages     = {75--95},
  year      = {1996},
  url       = {https://doi.org/10.1002/(SICI)1098-2418(199601)8:1\<75::AID-RSA4\>3.0.CO;2-O},
  doi       = {10.1002/(SICI)1098-2418(199601)8:1\<75::AID-RSA4\>3.0.CO;2-O},
  timestamp = {Fri, 26 May 2017 22:50:39 +0200},
  biburl    = {https://dblp.org/rec/journals/rsa/SimonsY96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics